Czechoslovak Mathematical Journal, Vol. 58, No. 1, pp. 51-59, 2008

On the Euler function of repdigits

Florian Luca

Florian Luca, Instituto de Matematicas, Universidad Nacional Autonoma de Mexico, C.P. 58089, Morelia, Michoacan, Mexico, e-mail: fluca@matmor.

Abstract: For a positive integer $n$ we write $\phi(n)$ for the Euler function of $n$. In this note, we show that if $b>1$ is a fixed positive integer, then the equation
\phi\Big(x\frac{b^n-1}{b-1}\Big)=y\frac{b^m-1}{b-1},\qquad{\text where} \^^Mx, y\in\{1,\ldots,b-1\},
has only finitely many positive integer solutions $(x,y,m,n)$.

Keywords: Euler function, prime, divisor

Classification (MSC 2000): 11A25

Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at
Subscribers of Springer need to access the articles on their site, which is

[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]